# SDR UPS05844981

- Difficulty date: July 2, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RH WING UPPER AFT SKIN PANEL AT XCW 69.500 CRACKED 1 INCH LONG.     CUT OUT DAMAGE,FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-02-01 FIG. 20.
